# SDR EIAA20111109249

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 112,068 hours, 25,830 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Transmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DUE TO NR 4 HYD SYSTEM LEVEL LOW PERFORMED ALT GEAR EXTENSION WING OPEN.  FLUID LEVEL CAME UP SO GEAR WAS RECYCLED AND RE-EXTENDED NORMALLY WITHOUT FURTHER INCIDENT.  HYD FLUID REMAINED AT 4 GAL.  FOUND B-NUT ON NR 4 HYD TRANSMITTER LOOSE, REF PER CHAPTER 20 LEAK CHECKED GOOD. SERVICED NR 4 HYD QTY PER AMM 12-12-00 CHECKED GOOD.
